my lower abdomen hurts when i sit n i have a history of ovarian cysts..help please?
i was detected with a cyst of rad 5cm in my left ovary n 3cm on the right about 3 months ago.i am on a prescription for DIANE a oral contraceptive to regulate my periods.my date is varying by 3 or 4 days each time my period starts and recently when i sit,the lower side of my left abdomen starts hurting...can a cyst do that? i had a fluid filled cyst,not a solid one.
i dont want to worry my parent unnecessarily.i dont want to tell them about this until i am sure.all opinions are welcomed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.